# SDR ASOA20160908045R

- Difficulty date: September 8, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 32,271 hours, 25,489 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING ODOR ON FLIGHT DECK DURING DESCENT.  CONTRACT MX PERFORMED GVI OF COCKPIT, NAV EQUIPMENT, COCKPIT LIGHT ASSY, AVIONICS FAN. OPS CHECK BOTH PACKS, PERFORMED ENGINE RUN, INSPECTED AVIONICS BAY EQUIPMENT COULD NOT DUPLICATE SMELL AND NO DEFECTS NOTED AT THIS TIME.
